A Caltech Library Service

Well-posedness of the equations of a non-homogeneous perfect fluid

Marsden, Jerrold E. (1976) Well-posedness of the equations of a non-homogeneous perfect fluid. Communications in Partial Differential Equation, 1 (3). pp. 215-230. ISSN 0360-5302.

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


The Euler equations for a non-homogeneous, non-viscous compressible fluid are shown to be well-posed for a short time interval, using techniques of infinite dimensional geometry and a weighted Hodge theorem. Regularity and other properties of these solutions are pointed out as well.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1976 by Marcel Dekker. Inc. All Rights Reserved. Received: April 1976. Neither this work nor any part may be reproduced or transmitted in any form or by any means. electronic or mechanical. including photocopying. microrilming. and recording. or by any information storage and retrieval system. without permission in writing from the publisher. The author thanks Professor C.B. Morrey for helpful discussions concerning the differentiability of the members of the generalized Hodge decomposition, and D.G. Ebin ror numerous helpful remarks.
Issue or Number:3
Record Number:CaltechAUTHORS:20100824-134820097
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:19644
Deposited By: Ruth Sustaita
Deposited On:14 Sep 2010 16:52
Last Modified:03 Oct 2019 01:59

Repository Staff Only: item control page